MAUDE Adverse Event Report: Covidien DAR; CONNECTOR, AIRWAY (EXTENSION)

Covidien DAR; CONNECTOR, AIRWAY (EXTENSION)
Model Number 610U5257
Medical Device Problem Codes Break (1069); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient in cticu "[cardio-thoracic intensive care unit]" underwent bedside percutaneous tracheostomy.The ventilator was plugged into bronch adapter (covidien dar connector, ref 610u5257, lot 25g0004fax, exp 7/1/2030) during procedure.Once tracheostomy tube was inserted, we attempted to disconnect vent circuit from the bronch adapter, but the bronch adapter broke off into the vent circuit and could not be removed.Patient was bagged with bvm "[bag-valve-mask]" without any complication and rt "[respiratory therapist]" got new vent circuit.No harm met the patient, but this was a device failure causing obstruction of ventilator tubing.

Brand Name
DAR
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
Covidien
200 medtronic dr
lafayette CO 80026
MDR Report Key50914753
Report Number50914753
Device Sequence Number20166042
Product Code BZA
UDI-Device Identifier10884522039314
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610U5257
Device Lot Number25G0004FAX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA09/02/2026